# SDR SWAA2025110731705

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 58,814 hours, 35,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IN AFT ENTRY EMERGENCY LIGHT IAW AMM 33-51-04.  OPS CHECK GOOD.
